# SDR GLBA20061036

- Difficulty date: December 9, 2007
- Submitted: December 12, 2007
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 36,622 hours, 40,451 cycles
- Engine: Pwa PW118
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1945463
- Part serial: 109516
- Condition: Deteriorated
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE/SMELL, ENROUTE, PILOTS REPORTED THAT SMOKE FILLED THE COCKPIT AND CABIN OUT OF THE HEATER VENTS. MX RE-INSTALLED A HOSE THAT WAS ASSOCIATED WITH THE LT PACK. CHECKS ON GROUND WERE GOOD. SUBSEQUENT OPERATIONAL CHECK FLIGHT WAS UNSATISFACTORY. MAINTENANCE REMOVED AND REPLACED THE LT HEAT EXCHANGER IAW MM 21-50. OPERATIONAL CHECKS WERE OK.
